# SDR 2004F00396

- Difficulty date: August 21, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Stab Elevator
- Part time: 17,715 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RIGHT CENTER ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED RIGHT CENTER ELEVATOR HINGE BRACKET. (M)
